# SDR UIE2008F00000

- Difficulty date: July 12, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Engine: Ge CF680C2*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REF: LOG PAGE 362049; TWICE DURING CRUISE, MOMENTARY ILLUMINATION OF MASTER WARNING LIGHTS WITH ASSOCIATED FIRE WARNING BELL.  NO EICAS MESSAGE.  ACCOMPLISHED CMC GROUND TEST FIRE PROTECTION SYSTEM.  (TEST PASS) NO FAULTS IN CMC FAULT HISTORY, MM26-10-00.  (K)
